A Class of Regular Simple ω2-Semigroups-II
Year: 2013
Author: Yu Shang, Limin Wang, Yingying Feng
Communications in Mathematical Research , Vol. 29 (2013), Iss. 4 : pp. 351–362
Abstract
In this paper, we study regular simple ω2-semigroups in which D|ES=Wd by the generalized Bruck-Reilly extension and obtain its structure theorem.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2013-CMR-18998
Communications in Mathematical Research , Vol. 29 (2013), Iss. 4 : pp. 351–362
Published online: 2013-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 12
Keywords: regular semigroup simple ω2-semigroup generalized Bruck-Reilly extension.
Author Details
Yu Shang Email
Limin Wang Email
Yingying Feng Email